Your search returned 7 results. Subscribe to this search

|
1. Hiroshima mathematical journal.   Publication: Hiroshima, Japan : Dept. of Mathematics, Faculty of Science, Hiroshima University . v. ; , Description based on: Vol. 6, no. 2 (May 1976); title from cover. 26 cm. Availability: No items available:
2. Journal of mathematical sciences, the University of Tokyo.   Publication: Tokyo : University of Tokyo, 1994 . v. : , Title from cover. | Latest issue consulted: Vol. 6, no. 2 (1999). 26 cm. Date: 1994 Availability: No items available:
3. Kyushu journal of mathematics.   Publication: Fukuoka, Japan : Graduate School of Mathematics, Kyushu University, 1994 . v. : , Title from cover. 27 cm. Date: 1994 Availability: No items available:
4. Matematički vesnik /   Publication: Beograd : Institut . v. ; , Description based on: Nova serija, knj. 3, sveska 1, published in 1966. | Latest issue consulted: Knj. 51, sveska 3-4 (1999). 25 cm. Availability: No items available:
5. Osaka journal of mathematics.   Publication: [Toyonaka] Dept. of Mathematics, Osaka University. . v. , Vols. for 1964- published jointly by the Departments of Mathematics, Osaka University and Osaka City University; <Sept. 1990- > by Kinokuniya Co. Ltd. 26 cm. Availability: No items available:
6. Proceedings of the London Mathematical Society.   Publication: [London] Oxford University Press [etc.] . v. 22-27 cm. Availability: No items available:
7. SUT journal of mathematics.   Publication: Tokyo : Science University of Tokyo, 1989 . v. : , Latest issue consulted: Vol. 33, no. 2 (1997). 26 cm. Date: 1989 Availability: No items available: